- -

Characterization of quantale-valued metric spaces and quantale-valued partial metric spaces by convergence

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Characterization of quantale-valued metric spaces and quantale-valued partial metric spaces by convergence

Mostrar el registro completo del ítem

Jäger, G.; Ahsanullah, TMG. (2018). Characterization of quantale-valued metric spaces and quantale-valued partial metric spaces by convergence. Applied General Topology. 19(1):129-144. doi:10.4995/agt.2018.7849

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100262

Ficheros en el ítem

Metadatos del ítem

Título: Characterization of quantale-valued metric spaces and quantale-valued partial metric spaces by convergence
Autor:
Fecha difusión:
Resumen:
[EN] We identify two categories of quantale-valued convergence tower spaces that are isomorphic to the categories of quantale-valued metric spaces and quantale-valued partial metric spaces, respectively. As an application ...[+]
Palabras clave: L-metric space , L-partial metric space , L-convergence tower space , L-convergence tower group , Metrization
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7849
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2018.7849
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem